# SDR RAIA201604220001

- Difficulty date: April 22, 2016
- Submitted: May 2, 2016
- Operation: Air carrier
- Aircraft: N14125
- Make and model: Emb EMB-145XR
- Aircraft serial: 145690
- Aircraft time: 36,461 hours, 20,957 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Switch
- Condition: Inoperative
- Location: Thrust Reverser
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ENGINE 2 REVERSER FAIL ON EICAS.  R & R THRUST REVERSER TRANSIT SWITCHES.  OPS CHECK GOOD.
